On coercive solvability of difference equations
Doklady Akademii Nauk, Tome 201 (1971) no. 5, pp. 1063-1066
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1971_201_5_a13,
author = {P. E. Sobolevskii},
title = {On coercive solvability of difference equations},
journal = {Doklady Akademii Nauk},
pages = {1063--1066},
year = {1971},
volume = {201},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1971_201_5_a13/}
}
P. E. Sobolevskii. On coercive solvability of difference equations. Doklady Akademii Nauk, Tome 201 (1971) no. 5, pp. 1063-1066. http://geodesic.mathdoc.fr/item/DAN_1971_201_5_a13/